# SDR ASOA201703023033

- Difficulty date: March 2, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 25,318 hours, 20,293 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD L SHAPE DOOR SURROUND CORRODED BETWEEN STRINGERS 15 - 17L.  SHEAR TIE REPLACED AND FRAME REPAIRED IAW SRM 53-31-04,  ITEM 4.
